# SDR 96FDEA01329

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 2033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 3063.   HORIZONTAL STABILIZER CENTER SECTION  FITTING IS CRACKED AT RT FORWARD UPPER TORQUE BOX PLANE,  STA 2033, STR 13R.   ****S/D***** VERIFIED CRACK WITH HFEC.  FABRICATE REPAIR ANGLE AND DOUBLER.  INSTALLED PER EA 8-5310-29041.
